# SDR IPXA10B58283

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT INOP IN MAIN DECK ENTRY DOORWAY.  RELAMPED FWD DOOR SILL LIGHT IAW MM 33-51-05-2. OPS CKS NORMAL.
